EVENTS2015

Raindance Web Fest

Our full and exciting line up of events and screenings:


The Official Selections of Raindance Web Fest 2015 by RaindanceWebFest

Thursday 24 September:

Mobile Storytelling
TIME: 12:00-13:30
VENUE: RAINDANCE FILM CENTRE, 10 CRAVEN STREET, WC2N 5PE
With more ways than ever to reach and engage fans, we look at ways that creators can innovatively leverage various platforms and technology to tell their stories, how mobile apps can be used to galvanise individual fans into a global community, and what developments and trends creators and developers alike can expect from each other in future.
Moderator: Rochelle Dancel (Digital Creators UK)
Speakers: Michael Deigh (Creator, Artistically Challenged); Joe McDermottroe (Victorious); Tanya Laird (Digital Jam)
Filmmaker and Web Fest Passholders Only

Writing Episodic Series
TIME: 14:00-15:30
VENUE: RAINDANCE FILM CENTRE, 10 CRAVEN STREET, WC2N 5PE
Script editor Hayley McKenzie moderates a panel of television and web series writers on the art of telling stories over the length of a series. What are the key differences between writing for the web and television? What do producers look for in your scripts and pitches?
Moderator: Hayley McKenzie (ScriptAngel)
Speakers: Chris Lunt, Leon Mayne, Steve Stamp & Allan Mustafa
Filmmaker and Web Fest Passholders Only

Sitcom Workshop
TIME: 16:00-17:30
VENUE: RAINDANCE FILM CENTRE, 10 CRAVEN STREET, WC2N 5PE
‘Friends’, ‘Spaced’, ‘Miranda’: sitcoms are some of our favourite shows, and for writers they can often mean a nice commission and comfortable living. Jared Fryer of Cinemajam moderates this panel of writers as they discuss the skill of writing comedy: is it enough to be funny?
Moderator: Jared Fryer (CinemaJam)
Speakers: Andrew Ellard, Rich Hardisty
Filmmaker and Web Fest Passholders Only

Web Fest Opening Drinks at Dailymotion UK
TIME: 18:30
VENUE: DAILYMOTION UK, 106 LEONARD STREET, EC2A 4RH
Creators in official selection at the 3rd Raindance Web Fest are invited to join us and Dailymotion for drinks to celebrate the opening of Web Fest 2015! The drinks will take place at Dailymotion’s incredibly cool and swanky offices in Shoreditch.
Invitation Only

Friday 25 September:

StreaMART Day 1
TIME: 10:00-11:30
VENUE: MAYFAIR HOTEL, STRATTON STREET, W1J 8LT
Industry guests: Maker Studios, Time Inc., Screen Hits, Victorious, BBC Comedy, Film4 Digital
By application only

Web Fest Screening Programme 1: Sketch It Out
75 mins
TIME: 12:00-13:15
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
A programme packed full of funny!  Discover the latest sketch comedians and short form web comedy series.
Selection: #SketchPack; Artistically Challenged; The Away Mission; BIGSHOT; The Collection of F’up Stories; Corn Cobs; Croissant Man; JustBoobs Sketch; The Katering Show; Life In Your Social Network; Meet The Ladybugs; Vageniuses.

Developing Your Distribution Strategy
75 mins
TIME: 13:45-15:00
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
As more online and mobile platforms appear, your strategy of how, when and where to release your web series now needs more careful planning than ever before.
Moderator: Elisar Cabrera (Digital Creators UK)
Speakers: Alexander Lewin (Maker Studios); Genevieve Farrell (Producer); Rose Adkins (Screenhits.tv); Rochelle Dancel (Bats In Belfries)

Web Fest Screening Programme 2: Fantastical Tales
70 mins
TIME: 15:20-16:30
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
A programme of science fiction and fantasy shows from around the world.
Selection: MALICE: Metamorphosis; Morganville, Nikola Tesla and the End of the World; The Paradox Series, Phoenix Run; Project-M; Stricken

Understanding the Commissioning Process
75 mins
TIME: 16:50-18:05
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
So you’ve made a web series. You’ve managed to clinch a meeting with a big TV exec. They like your idea! But what happens next? Television producer Emma Smithwick (‘Hollyoaks’) moderates this panel discussion on the steps creators need to know after they’ve been commissioned by a TV channel.
Moderator: Emma Smithwick (40Partners)
Speakers: Surian Fletcher-Jones (Channel 4 Drama); Jon Aird (BBC Comedy)

Web Fest Screening Programme 3: Modern Life
80 mins
TIME: 18:30-19:50
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
A programme of web series that takes a look at modern life around the world.
Programme: #Hashtag; The Banks; Burning Wishes; Eastsiders; Flat3; Jezabel; Pairings 2; Perfect Girl

In Conversation with Tom ‘Tomska’ Ridgewell
80 mins
TIME: 20:10-21:30
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
With over 4 million subscribers across two channels, TomSka is one of the most well known UK YouTubers. Join us in conversation with him as we try to deconstruct his comedy, his success and his knack for garnering audiences. Moderated by Jamie McKeller of RedShirt Films.
Moderator: Jamie McKeller
Speaker: Tom Ridgewell

Saturday 26 September:

StreaMART Day 2
90 mins
TIME: 10:00-11:30
VENUE: MAYFAIR HOTEL, STRATTON STREET, W1J 8LT
Industry guests: Film London, YouTube, Door9, ChannelFlip, BuzzMyVideos
By application only

Web Fest Screening Programme 4: Life Stories
70 mins
TIME: 12:00-1:10
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
An eclectic programme of documentary, edutainment, testimonial and reality shows celebrating all that is factual on the web.
Programme: 1 Minute Meal; 1000 Londoners; The Golden Age of Piracy; History Bombs; In The Weeds; Life’s Work; New York Close Up; Street Cuts; Tales From Tinder

Telling Real Stories
75 mins
TIME: 13:30-14:45
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
Are you struggling to get money for your narrative web series? That’s because the funding is in factual. The UK has had an explosion in factual online video and series, from VICE to The Guardian to Condé Nast. This panel, moderated by WebVee Guide’s Daniela Dilorio, will inspire you to find and tell true stories through web series and online video.
Moderator: Daniela Dilorio (WebVee Guide)
Speakers: Alex Morris (Barcroft Media);  Rachel Wang (Chocolate Films); Rajesh Thind (Director)

Keynote Address with Kathleen Grace
followed by
Funding and Monetisation
115 mins
TIME: 15:15-17:20
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
Kathleen Grace, Chief Creative Officer at New Form Digital, will give the Raindance Web Fest keynote speech before we dive into a panel on getting funded and getting paid. Who can fund your web series idea? How do you reach them? And, once you’ve made it, how do you make a living off it?
Keynote: Kathleen Grace (New Form Digital)
Moderator: Elisar Cabrera (Digital Creators UK)
Speakers: Kathleen Grace (New Form Digital); Aaron Wileman (Imaginative Exposure); Andrew Lindenmayer (Zoomin.tv)

Web Fest Screening Programme 5: Independent Spirits
80 mins
TIME: 17:45-19:05
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
A programme celebrating the spirit of the indie web filmmaker.
Programme 5: Altruman; Dog Bytes; Dring; The Impossibilities; LA Macabre; Til Death, Wildcats, Young Couple

Meet the Platforms
75  mins
TIME: 19:25-20:45
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
There are so many platforms out there to choose from, from passive, upload-and-go ones like YouTube to much more curative, involved organisations. Join us and delegates from platforms such as Dailymotion, JTS.TV and TelloFilms.com to discuss what different platforms look for in web series and how they cultivate relationships with creators.
Moderator: Rochelle Dancel (Digital Creators UK)
Speakers: Christin Baker (tellofilms.com); Stefano Caccavo (Dailymotion); Carter Mason (JTS.tv)

 

Sunday 27 September:

StreaMART Day 3
90 mins
TIME: 10:00-11:30
VENUE: MAYFAIR HOTEL, STRATTON STREET, W1J 8LT
Industry guests: New Form Digital, JTS.TV, Endemol Beyond, WildSeed Studios, VideoJug Networks, Dailymotion.

By application only

Web Fest Screening Block 6: Romantic Intentions
80 mins
TIME: 12:00-13:20
A programme celebrating the art of romance, or lack thereof, on the web.
Programme: Cynic; Ex-Model; Hunter n Hornet; The Incredible Life of Darrell; Manic Pixie Dream Wife; Muzzled The Musical; No Pillowfights; A Quick Fortune; Quirkology; (R)onanism; Turn Me Online; Wingman

Building and Sustaining an Audience
75 mins
TIME: 14:00-15:15
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
Online video lives and dies by its audience. Little-known web series can be catapulted to internet stardom overnight, while popular series can fall out of favour just as easily. Discover how to generate exposure, find your niche and build an audience that will stay with you as you advance your show.
Moderator: Brett Snelgrove (BuzzMyVideos)
Speakers: Jesse Cleverly (Wildseed Studios); Hass Mosa (Endemol Beyond), David Walsh (DavidWalshOnline); Mandy Hynes (ItsAMandyThing)

Web Fest Screening Programme 7: Spirit of Adventure
80 mins
TIME: 15:45-17:05
A programme of action, adventure, pasts and alternative presents.
Programme: CRTL; The First Musketeer; Guidestones: Sunflower Noir; Lost & Found 2; Neighbours VS Zombies; Rapt; WIRELESS; Year of Spies

Making it on Your Own; Lessons Learned from my First Web Series
75 mins
TIME: 17:15-18:30
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
Experienced web series creators discuss how they started off, what they did right and what they did wrong, and what they would change if they had to do it all again. New and prospective web series creators take note! These panellists speak with the wisdom and benefit of hindsight.
Moderator: Daniela Dilorio (WebVee Guide)
Speakers: Lisa Gifford (Creator/Director); Scott Brown (Director); Katie Boland (Actor/Creator); Katy Lock (Producer)

Web Fest Screening Block 8: Let’s Do Funny
80 mins
TIME: 18:50-20:10
A programme of the web comedy from slapstick to dark and everything in between.
Programme: 8 Acre; Ashbeclee; BE: Bettina and Elaine; Blowing The Budget; Career Boy; De Pontis; I’m Harry Clark; My Wife is a Pastor; mychonny  moves in; Redheads Anonymous; Two Guys One Truck

Raindance Independent Series Awards
45 mins
TIME: 20:30-21:15
VENUE: VUE PICCADILLY, 19 REGENT STREET, SW1Y 4LR
Raindance Web Fest proudly presents the second annual Raindance Independent Series Awards, recognising the very best of online video talent from around the world. Join us on Sunday 27th September to discover the winners and celebrate our dedicated web series creators!  The winner of the Dailymotion Web Series Pilot Contest will also be announced and screened.

 

 

 

Leave a Reply

Your email address will not be published. Required fields are marked *